Differential Equations

, Volume 43, Issue 1, pp 56–68 | Cite as

Averaging method and two-sided bounded solutions of Itô stochastic systems

  • A. M. Samoilenko
  • N. I. Makhmudov
  • A. N. Stanzhitskii
Ordinary Differential Equations

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Mitropol’skii, Yu.A., Metod usredneniya v nelineinoi mekhanike (Averaging Method in Nonlinear Mechanics), Kiev: Naukova Dumka, 1971.Google Scholar
  2. 2.
    Khapaev, M.M., Usrednenie v teorii ustoichivosti (Averaging in the Stability Theory), Moscow: Nauka, 1986.Google Scholar
  3. 3.
    Gikhman, I.I., Ukrain. Mat. Zh., 1950, vol. 2, no. 4, pp. 37–63.MathSciNetGoogle Scholar
  4. 4.
    Gikhman, I.I. and Skorokhod, A.V., Stokhasticheskie differentsial’nye uravneniya (Stochastic Differential Equations), Kiev: Naukova Dumka, 1968.Google Scholar
  5. 5.
    Khas’minskii, R.Z., Kibernetika, 1967, vol. 4, no. 3, pp. 260–279.Google Scholar
  6. 6.
    Khas’minskii, R.Z., Teor. Veroyatnost. i Primenen., 1966, vol. 11, no. 2, pp. 240–259.MathSciNetGoogle Scholar
  7. 7.
    Borodin, A.N., Teor. Veroyatnost. i Primenen., 1977, vol. 22, no. 3, pp. 498–512.MathSciNetGoogle Scholar
  8. 8.
    Kolomiets, V.G., Ukrain. Mat. Zh., 1963, vol. 15, no. 2, pp. 199–205.MATHCrossRefGoogle Scholar
  9. 9.
    Tsar’kov, E.F., Sluchainye vozmushcheniya differentsial’no-funktsional’nykh uravnenii (Random Perturbations of Differential-Functional Equations), Riga: Zinātne, 1989.Google Scholar
  10. 10.
    Makhno, S.Ya., Teor. Veroyatnost. i Primenen., 1999, vol. 44, no. 3, pp. 555–572.MathSciNetGoogle Scholar
  11. 11.
    Korolyuk, V.S., Ukrain. Mat. Zh., 1991, vol. 42, no. 9, pp. 1176–1181.MathSciNetGoogle Scholar
  12. 12.
    Vrkoč, J., Czechoslovak Math. J., 1966, vol. 16, no. 91, pp. 518–544.MathSciNetGoogle Scholar
  13. 13.
    Samoilenko, A.M., in Mathematical Physics, no. 9, Kiev: Naukova Dumka, 1971, pp. 101–117.Google Scholar
  14. 14.
    Dorogovtsev, A.A. and Kotelenez, P., Smooth Stationary Solutions of Quasilinear Stochastic Partial Differential Equations: 1. Finite Mass, Preprint no. 97-145, Department of Mathematics, Case Western Reserve University, Cleveland, Ohio, 1997.Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2007

Authors and Affiliations

  • A. M. Samoilenko
    • 1
    • 2
    • 3
  • N. I. Makhmudov
    • 1
    • 2
    • 3
  • A. N. Stanzhitskii
    • 1
    • 2
    • 3
  1. 1.Institute of MathematicsNational Academy of SciencesKievUkraine
  2. 2.University of MersinTurkey
  3. 3.Kiev National UniversityKievUkraine

Personalised recommendations